# SDR SIMA20210706001

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,661 hours, 36,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN EMERGECNY FLASHLIGHT MISSING.MEL 25-32 ORIGINAL AML PAGE 4538182 ITEM-C/A-INSTALLED NEW EMERGENCYFLASHLIGHT IN REF. TO AMM TASK 33-50-16. MEL IS RESTORED.
